# SDR SWAA2023052430118

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221CF UPPER SKIN HAS AN AREA OF PULLED STRANDS. (MARKED)<[01] IDENTIFIED PANEL 221CF MATERIAL IAW SRM 53-00-50-0I-1 FIG. 2 TABLE 2.  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4.F.  REMOVED 15EA INSERTS IAW SRM 53-00-50-2R-1 PAR 3.B.  REMOVED 16' X 16' AREA OF DAMAGED PLIES ON UPPER SURFACE AND CLEANED AREA IAW SRM 53-00-50-2R-1 PARA 3.A-C AND PARA 3.E-F.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1;[04] CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3 ST1581 LOT#1522395-2 IAW SRM 53-00-50-2R-1 PARA 3.K(1). OK TO INSTALL REPAIR PLIES;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES.;[06] INSTALLED REPAIR PLIES USING BMS 8-201 TY6 LOT#1524651-1; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2798 DUE:10/23 AND SET TO CURE UNDER HEAT LAMP IAW SRM 53-00-50-2R-1 PARA 3.K(1);L(1) AND M(1).
